Spectra of finite range Cesàro operators

Leibowitz Gerald M.: Spectra of finite range Cesàro operators. In: Acta scientiarum mathematicarum, (35). pp. 27-29. (1973)

[thumbnail of math_035_027-029.pdf]
Cikk, tanulmány, mű

Download (931kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
ISSN: 0001-6969
Page Range: pp. 27-29
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38607/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 29. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:17
URI: http://acta.bibl.u-szeged.hu/id/eprint/14426

Actions (login required)

View Item View Item